Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Lines in a planar space


Author: Grattan P. Murphy
Journal: Proc. Amer. Math. Soc. 19 (1968), 1106-1108
MSC: Primary 50.48
MathSciNet review: 0231270
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. M. Blumenthal, Theory and applications of distance geometry, Clarendon Press, Oxford, 1953. MR 0054981 (14:1009a)
  • [2] -, Distance geometries, Univ. of Missouri Studies, 13, 1938, no. 2.
  • [3] A. Froda, Espaces $ p$-metrique et leur topologie, C. R. Acad. Sci. Paris 247 (1958), 849-852. MR 0099635 (20:6074)
  • [4] R. W. Freese and E. Z. Andalafte, A characterization of $ 2$-betweenness in $ 2$-metric spaces, Canad. J. Math. 18 (1966), 963-968. MR 0198331 (33:6490)
  • [5] S. Gähler, $ 2$-metrische Räume und ihre topologische Struktur, Math. Nachr. 26 (1963), 115-148. MR 0162224 (28:5423)
  • [6] K. Menger, Untersuchungen über allgemeine Metrik, Math. Ann. 100 (1928), 75-163. MR 1512479

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50.48

Retrieve articles in all journals with MSC: 50.48


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1968-0231270-2
Article copyright: © Copyright 1968 American Mathematical Society